Alert archive / California / Wind Advisories in 2026

Wind Advisory 9, NWS San Diego, CA

March 3, 2026Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Mar 3, 2026, 11:25 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 4, 2026, 6:00 PM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2026, 11:25 AM PST (19:25 UTC)
In effect from
Mar 4, 2026, 6:00 PM PST
Expired
Mar 5, 2026, 12:55 AM PST
In force
7 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2026-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2026-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

625 
WWUS76 KSGX 031925
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1125 AM PST Tue Mar 3 2026

CAZ055-056-058-060-062-065-040615-
/O.NEW.KSGX.WI.Y.0009.260305T0600Z-260305T1800Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Borrego Springs, Desert Hot Springs, and
Wrightwood
1125 AM PST Tue Mar 3 2026

...WIND ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 10 AM PST 
THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected, 
  locally up to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 10 PM Wednesday to 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will be on the desert 
  mountain slopes and through passes and canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CO
7 follow-up statements
969 
WWUS76 KSGX 040533
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
933 PM PST Tue Mar 3 2026

CAZ055-056-058-060-062-065-041415-
/O.CON.KSGX.WI.Y.0009.260305T0600Z-260305T1800Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Desert Hot Springs, Borrego Springs, and
Wrightwood
933 PM PST Tue Mar 3 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO 10 AM PST 
THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected, 
  locally up to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 10 PM Wednesday to 10 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will be on the desert 
  mountain slopes and through passes and canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PS
604 
WWUS76 KSGX 040835
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1235 AM PST Wed Mar 4 2026

CAZ055-056-058-060-062-065-042200-
/O.EXT.KSGX.WI.Y.0009.260305T0200Z-260305T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Adelanto, Banning, Hesperia, Desert Hot
Springs, Apple Valley, Wrightwood, Victorville, Borrego Springs,
and Southern California Logistics Airport
1235 AM PST Wed Mar 4 2026

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 6 PM this evening to 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

17
294 
WWUS76 KSGX 040838
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1238 AM PST Wed Mar 4 2026

CAZ055-056-058-060-062-065-042200-
/O.CON.KSGX.WI.Y.0009.260305T0200Z-260305T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Adelanto, Banning, Hesperia, Desert Hot
Springs, Apple Valley, Wrightwood, Victorville, Borrego Springs,
and Southern California Logistics Airport
1238 AM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM 
PST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 6 PM this evening to 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

17
127 
WWUS76 KSGX 040842
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1242 AM PST Wed Mar 4 2026

CAZ055-056-058-060-062-065-042000-
/O.CON.KSGX.WI.Y.0009.260305T0200Z-260305T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Adelanto, Banning, Hesperia, Desert Hot
Springs, Apple Valley, Wrightwood, Victorville, Borrego Springs,
and Southern California Logistics Airport
1242 AM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM 
PST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 6 PM this evening to 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

17
968 
WWUS76 KSGX 042037
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1237 PM PST Wed Mar 4 2026

CAZ055-060-050515-
/O.CON.KSGX.WI.Y.0009.260305T0200Z-260305T1200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Wrightwood
1237 PM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM 
PST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. 

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains.

* WHEN...From 6 PM this evening to 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will be on the desert 
  mountain slopes and through passes and canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ056-065-050515-
/O.CON.KSGX.WI.Y.0009.260305T0200Z-260305T1200Z/
Riverside County Mountains-San Gorgonio Pass near Banning-
Including the cities of Desert Hot Springs and Banning
1237 PM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM 
PST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected. 
  Isolated gusts to 60 mph.

* WHERE...Riverside County Mountains and San Gorgonio Pass near 
  Banning.

* WHEN...From 6 PM this evening to 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ058-062-050515-
/O.CON.KSGX.WI.Y.0009.260305T0200Z-260305T1200Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Borrego Springs
1237 PM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM 
PST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected.

* WHERE...San Diego County Deserts and San Diego County Mountains.

* WHEN...From 6 PM this evening to 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

APR
073 
WWUS76 KSGX 050455
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
855 PM PST Wed Mar 4 2026

CAZ055-060-051200-
/O.CON.KSGX.WI.Y.0009.000000T0000Z-260305T1200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Wrightwood
855 PM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. 

* WHERE...Apple and Lucerne Valleys and San Bernardino County 
  Mountains.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will be on the desert 
  mountain slopes and through passes and canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ056-065-051200-
/O.CON.KSGX.WI.Y.0009.000000T0000Z-260305T1200Z/
Riverside County Mountains-San Gorgonio Pass near Banning-
Including the cities of Desert Hot Springs and Banning
855 PM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected. 
  Isolated gusts to 60 mph.

* WHERE...Riverside County Mountains and San Gorgonio Pass near 
  Banning.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ058-062-051200-
/O.CON.KSGX.WI.Y.0009.000000T0000Z-260305T1200Z/
San Diego County Mountains-San Diego County Deserts-
Including the cities of Borrego Springs
855 PM PST Wed Mar 4 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected.

* WHERE...San Diego County Deserts and San Diego County Mountains.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PS
931 
WWUS76 KSGX 050855
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1255 AM PST Thu Mar 5 2026

CAZ055-052200-
/O.CAN.KSGX.WI.Y.0009.000000T0000Z-260305T1200Z/
/O.NEW.KSGX.WI.Y.0010.260305T1600Z-260307T0000Z/
San Bernardino County Mountains-
Including the cities of Wrightwood, Running Springs, Crestline,
and Lake Arrowhead
1255 AM PST Thu Mar 5 2026

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST 
FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts to 50 mph expected.

* WHERE...San Bernardino County Mountains along the coastal slopes.

* WHEN...From 8 AM this morning to 4 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ060-065-052200-
/O.CAN.KSGX.WI.Y.0009.000000T0000Z-260305T1200Z/
/O.NEW.KSGX.WI.Y.0010.260305T1200Z-260306T0200Z/
Apple and Lucerne Valleys-San Gorgonio Pass near Banning-
Including the cities of Banning and Desert Hot Springs
1255 AM PST Thu Mar 5 2026

...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 PM PST 
THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts to 55 mph expected.

* WHERE...Apple and Lucerne Valleys and San Gorgonio Pass near 
  Banning.

* WHEN...From 4 AM early this morning to 6 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ056-058-062-051000-
/O.CAN.KSGX.WI.Y.0009.000000T0000Z-260305T1200Z/
Riverside County Mountains-San Diego County Mountains-San Diego
County Deserts-
Including the cities of Borrego Springs
1255 AM PST Thu Mar 5 2026

...WIND ADVISORY IS CANCELLED...

$$

CAZ061-052200-
/O.NEW.KSGX.WI.Y.0010.260305T1200Z-260306T0200Z/
Coachella Valley-
Including the cities of Coachella
1255 AM PST Thu Mar 5 2026

...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 PM PST 
THIS EVENING...

* WHAT...North winds 25 to 35 mph with gusts to 55 mph expected. 
  Visibility reduced in areas of blowing dust and blowing sand.

* WHERE...Coachella Valley north of Interstate 10.

* WHEN...From 4 AM early this morning to 6 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ048-057-554-052200-
/O.NEW.KSGX.WI.Y.0010.260305T1600Z-260307T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
Santa Ana Mountains and Foothills-Orange County Inland Areas-
Including the cities of Corona, Moreno Valley, Mission Viejo,
Fontana, San Bernardino, and Riverside
1255 AM PST Thu Mar 5 2026

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST 
FRIDAY...

* WHAT...North winds 15 to 25 mph with gusts to 45 mph expected.

* WHERE...Orange County Inland Areas, San Bernardino and Riverside 
  County Valleys-The Inland Empire, and Santa Ana Mountains and 
  Foothills.

* WHEN...From 8 AM this morning to 4 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

17

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 3:10 AM PST, 8 hours 15 minutes earlier.

Area forecast discussion, Mar 3, 3:10 AM PST, 8 hours 15 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
310 AM PST Tue Mar 3 2026

.SYNOPSIS...
Warmer today for the coast to the mountains with weaker winds for
inland areas. A low pressure system from the northwest will bring
much cooler high temperatures for the mountains and deserts on
Thursday with stronger and gusty west to northwest winds for the
mountains and deserts for Wednesday night and Thursday. Then
warmer for Friday into the weekend with offshore lower-level
flow and strengthening east to northeast winds. Moisture from the
east could bring some showers for Sunday and Monday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (Today through Thursday)...
The low pressure system that brought stronger onshore flow to
southern California on Monday spread cooling inland and brought
stronger and gusty southwest to west winds to the mountains and
deserts. The late afternoon NKX sounding showed multiple weak
inversions below 4500 feet. Satellite imagery shows low clouds
over portions of the coastal waters and portions of the coast and
western valleys. The greatest coverage over land areas as of 2:30
AM was over the western valleys in San Diego County.

As this low pressure system moves eastward and inland today, high
temperatures from the coast to the mountains will warm, by around
5 degrees to locally degrees for the inland valleys, inland
Orange County, and the lower elevations of the mountains. With the
warming, high temperatures for today will range from the mid to
upper 60s near the coast to the mid 70s to lower 80s for the
Inland Empire. The deserts will be a few degrees cooler with high
temperatures for the lower deserts in the mid to upper 80s.

An approaching low pressure system from the northwest will begin
to spread cooling inland on Wednesday with high temperatures for
the coast and valleys a few degrees cooler than today. Much
greater cooling will spread inland on Thursday with high
temperatures 10 to locally 15 degrees cooler for the deserts onto
the desert slopes of the mountains. There will be stronger west to
northwest winds for the mountains and deserts for Wednesday night
into Thursday morning with gusts to 40 to 50 mph and isolated
gusts to 65 mph.

&&

.LONG TERM (Friday through Monday)...
Friday is expected to be warmer with winds becoming offshore. For
the weekend into early next week, a closed low pressure system is
expected to be over Baja, southern California, and the adjacent
eastern Pacific with differences in the placement of the center of
this upper low. Current guidance has the greatest warming west of
the mountains on Friday and Saturday with east to northeast winds
strengthening along and below the coastal slopes of the mountains.
By Sunday and Monday, depending on the placement of the upper
low, it could begin to entrain some moisture from the south and
southeast with increasing clouds and a slight chance of showers.

&&

.AVIATION...
031030Z....Coast/ western valleys...Areas of low clouds will
continue to expand in coverage through 15Z. Bases will be 1500-2200
feet MSL, with local vis restrictions on higher coastal terrain and
inland. Scatter out 16-18Z. Areas of low clouds will redevelop after
04Z overnight into Wednesday more confined to coastal areas. Bases
a little lower, around 500-1500 feet MSL.

Otherwise...VFR conditions: clear today and some high clouds tonight.

&&

.MARINE...
Stronger northwest winds return late Wednesday into Thursday in the
outer waters, producing choppy conditions that may become hazardous.
Otherwise, no hazardous marine conditions are expected through
Saturday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC...17
AVIATION/MARINE...MM

Nearby

Wind Advisories in California, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.